Alert archive / Mississippi / Tornado Warnings in 2010
Tornado Warning 21, NWS New Orleans, LA
NWS New Orleans, LA issued this tornado warning at Jun 3, 2010, 10:43 PM CDT for Harrison County, Jackson County, Mississippi. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 3, 2010, 10:43 PM CDT (03:43 UTC)
- Expired
- Jun 3, 2010, 11:15 PM CDT
- In force
- 32 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
Counties Harrison County, MS, Jackson County, MS
The radar
The Mobile radar (KMOB), 62 km from the middle of the area, began a volume at 03:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 3.7 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1843 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 510 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 104 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 4.3
The text
As transmitted, in the capitals the NWS used until 2016.
704
WFUS54 KLIX 040343
TORLIX
MSC047-059-040415-
/O.NEW.KLIX.TO.W.0021.100604T0343Z-100604T0415Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1043 PM CDT THU JUN 3 2010
THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN HARRISON COUNTY IN SOUTHERN MISSISSIPPI...
THIS INCLUDES THE CITY OF BILOXI...
SOUTHWESTERN JACKSON COUNTY IN SOUTHERN MISSISSIPPI...
THIS INCLUDES THE CITIES OF...ST. MARTIN...OCEAN SPRINGS...
* UNTIL 1115 PM CDT
* AT 1039 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO JUST SOUTHWEST
OF BILOXI...MOVING NORTHEAST AT 15 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS UNDER A WORKBENCH OR OTHER
PIECE OF STURDY FURNITURE. SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 3044 8861 3035 8875 3041 8883 3040 8884
3036 8878 3035 8880 3039 8887 3038 8901
3039 8901 3061 8878
TIME...MOT...LOC 0342Z 231DEG 14KT 3038 8890
$$
MNK1 follow-up statement
924
WWUS54 KLIX 040403
SVSLIX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1103 PM CDT THU JUN 3 2010
MSC047-040413-
/O.CAN.KLIX.TO.W.0021.000000T0000Z-100604T0415Z/
HARRISON MS-
1103 PM CDT THU JUN 3 2010
...THE TORNADO WARNING FOR SOUTHEASTERN HARRISON COUNTY IS
CANCELLED...
LAT...LON 3048 8866 3038 8878 3039 8880 3041 8881
3041 8883 3043 8884 3042 8887 3048 8887
3060 8877
TIME...MOT...LOC 0403Z 224DEG 14KT 3044 8882
$$
MSC059-040415-
/O.CON.KLIX.TO.W.0021.000000T0000Z-100604T0415Z/
JACKSON MS-
1103 PM CDT THU JUN 3 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT FOR WEST
CENTRAL JACKSON COUNTY...
AT 1058 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A TORNADO. THIS TORNADO WAS LOCATED NEAR ST. MARTIN...MOVING
NORTHEAST AT 15 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS UNDER A WORKBENCH OR OTHER
PIECE OF STURDY FURNITURE. SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 3048 8866 3038 8878 3039 8880 3041 8881
3041 8883 3043 8884 3042 8887 3048 8887
3060 8877
TIME...MOT...LOC 0403Z 224DEG 14KT 3044 8882
$$
MNKWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Jun 3, 10:17 PM CDT, 26 minutes earlier.
Area forecast discussion, Jun 3, 10:17 PM CDT, 26 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NEW ORLEANS LA 1017 PM CDT THU JUN 3 2010 .UPDATE... UPDATED GRIDS/ZONES FOR CURRENT MODEL DATA AND TRENDS. TWEAKED TEMPERATURES DOWN ONLY A TAD AS COOLING OVERNIGHT WILL BE OF A SLOW NATURE. ALTHOUGH COVERAGE HAS DECREASED ACROSS CWA...STILL COULD HAVE A CHANCE FOR CONTINUED ACTIVITY OVER NIGHT SO LEFT POPS IN WITH LOW STILL PERSISTING OVER THE REGION. MNK && .PREV DISCUSSION... /ISSUED 821 PM CDT THU JUN 3 2010/ UPDATE... ..SOUNDING DISCUSSION... NO PROBLEMS WITH THE FLIGHT THIS EVENING. THE SOUNDING SHOWS A VERY UNSTABLE ATMOSPHERE REMAINS IN PLACE ALONG WITH AN ABUNDANT AMOUNT OF MOISTURE IN PLACE AS WELL. SEVERAL SHOWERS AND THUNDERSTORMS ARE STILL ACTIVE WITH THE HEAVIEST IN ST. TAMMANY PARISH BETWEEN FOLSOM AND BUSH AND IN EXTREME WESTERN PEARL RIVER COUNTY. THERE IS NOT A LARGE AMOUNT OF MLCAPE AND WITH WET BULB ZERO HEIGHTS IN EXCESS OF 14K FEET HAIL IS NOT LIKELY TO BE AN ISSUE. HOWEVER...SOME WEAK ECHO TRAINING HAS OCCUR ED ALREADY THIS EVENING NEAR MANDEVILLE AND SOME OF THE STORMS HAVE SHOWN WEAK ROTATION...ESPECIALLY WITH THE STORMS OVER LAKE PONTCHARTRAIN. THOSE THREATS...HEAVY RAIN AND WATERSPOUTS...WILL CONTINUE TO BE THE MAIN THREATS UNTIL THE ACTIVITY WANES OVERNIGHT. 98/SO PREV DISCUSSION... /ISSUED 301 PM CDT THU JUN 3 2010/ SYNOPSIS... A BROAD UPPER LOW OVER EAST TEXAS WILL CONTINUE TO GENERATE SHOWERS AND THUNDERSTORMS ACROSS THE AREA THIS EVENING. A TROUGH APPROACHING AND CROSSING THE AREA FRI AND SAT WILL BRING A RENEWED THREAT OF THUNDERSTORMS. BEHIND THE TROUGH ON SUNDAY WEAK RIDGING WILL BEGIN TO BUILD IN ALLOWING FOR LIMITED CLEARING AND WARMING TEMPERATURES. SHORT TERM... CONVECTION WILL SLOWLY TAPER THIS EVENING AS THE BAND THAT MOVED THROUGH THE AREA TODAY EJECTS OUT TO THE NORTH. LINGERING CLOUDS FROM THIS BAND WILL LIKELY REMAIN THROUGH THE NIGHT. THE UPPER LOW OVER E TX THIS EVENING WILL PUSH INTO THE AREA SAT AS A TROF ALONG THE JET PULLS THE LOW TO THE EAST. MODELS AGREE THAT THE APPROACH AND PASSAGE OF THE TROF WILL BRING MORE INSTABILITY ACROSS THE REGION...YIELDING CONTINUED CONVECTION DURING THE DAYTIME FRI THEN DIMINISHING SOMEWHAT ON SAT. THE LATTER HALF OF THE WEEKEND WILL BRING A WEAK RIDGE BUILDING OVER THE AREA YIELDING INCREASING TEMPS. OVERALL LITTLE CHANGE WAS MADE TO THE ONGOING FORECAST. BFG LONG TERM... FOR NEXT WEEK A WARMER DRIER PATTERN WILL PREVAIL AS A WEAK RIDGE SETS UP OVER THE AREA. MODELS DIFFER ON THE LONG RANGE SOLN WITH THE GFS BRINGING A TOUGH/FRONT INTO THE AREA AROUND THU. THE ECMWF ON THE OTHER HAND CONTINUES TO BE THE FAVORED SOLN WITH A MORE ZONAL PATTERN ACROSS THE NORTHERN PORTIONS OF THE US. THIS PATTERN WILL MAINTAIN A WARMER DRIER PATTERN FOR THE WEEK. THOUGH A ECWMF IN THE PREFERRED MODEL FOR THE LONG RANGE...WILL STILL LEAVE SOME KIND OF POPS IN AS CONFDC IS LOW DUE TO MODEL RUN DIFFERENCES. BFG AVIATION... SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO AFFECT THE TERMINALS THIS EVENING...WITH VFR CONDITIONS OUTSIDE OF THESE STORMS AND MVFR OR EVEN IFR CONDITIONS WITHIN THEM. LATEST GFS AND NAM CONTINUE TO INDICATE A SURFACE LOW VERY SLOWLY TREKKING EASTWARD FROM THE SABINE RIVER FRIDAY MORNING...WHICH WILL RESULT IN ANOTHER ROUND OF SHRA AND TSRA ACROSS THE AREA FRIDAY. 95/DM MARINE... SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE OVER THE COASTAL WATERS THIS EVENING...BUT SHOULD TAPER OFF A BIT AFTER SUNSET. LATEST MODEL GUIDANCE CONTINUES TO INDICATE THAT A SLOW MOVING LOW WILL TREK EASTWARD ACROSS LOUISIANA OVER THE NEXT DAY OR TWO. THIS WILL CONTINUE TO RESULT IN ONSHORE FLOW AND A CHANCE OF SHOWERS AND THUNDERSTORMS OVER THE WATERS. BASED ON CURRENT CONDITIONS...HAVE INCREASED WIND SPEEDS FOR THE FIRST FEW PERIODS. HAVE ALSO ADJUSTED WIND DIRECTION BASED ON THE FORECAST TRACK OF THE LOW...NEARLY ALL COASTAL WATERS WILL MAINTAIN A SOUTHERLY COMPONENT TO THE WIND THROUGH THE FORECAST PERIOD. 95/DM && .PRELIMINARY POINT TEMPS/POPS... MCB 69 87 71 91 / 30 60 40 50 BTR 70 89 74 93 / 40 60 40 50 ASD 72 87 74 91 / 40 60 40 50 MSY 73 88 76 91 / 40 60 40 50 GPT 72 86 77 90 / 40 60 30 50 PQL 71 88 74 89 / 40 60 40 50 && .LIX WATCHES/WARNINGS/ADVISORIES... LA...NONE. GM...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Jun 3, 8:55 PM CDT, 1 hour 48 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NEW ORLEANS LA 855 PM CDT THU JUN 3 2010 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>040- 046>050-056>070-MSZ068>071-077-080>082-050200- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- TANGIPAHOA-WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-WILKINSON-AMITE-PIKE-WALTHALL- PEARL RIVER-HANCOCK-HARRISON-JACKSON- 855 PM CDT THU JUN 3 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF COASTAL WATERS OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI...SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI. .DAY ONE...TONIGHT MARINE HAZARDS... SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH THE AREA OVERNIGHT. THESE STORMS WILL BE CAPABLE OF PRODUCING LOCALLY STRONG WIND GUSTS OVER 34 KNOTS AND ROUGH SEAS IN THE VICINITY OF THE THUNDERSTORMS. WATERSPOUTS WILL BE A THREAT POTENTIAL WITH THESE CELLS. THUNDERSTORMS... SCATTERED THUNDERSTORMS AREA EXPECTED TO DECREASE IN COVERAGE DURING THE OVERNIGHT HOURS. ISOLATED STORMS COULD BECOME STRONG AND CAPABLE OF PRODUCING GUSTY WINDS OF UP TO 40 TO 50 MPH AND SMALL HAIL...BUT THE MAIN RISKS WILL BE FREQUENT LIGHTNING STRIKES AND VERY HEAVY RAINFALL. RIVER FLOODING... MINOR FLOODING OF THE MISSISSIPPI RIVER AT RED RIVER LANDING AND THE ATCHAFALAYA RIVER AT MORGAN CITY WILL CONTINUE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS... SCATTERED TO NUMEROUS THUNDERSTORMS WILL DEVELOP...MAINLY DURING THE AFTERNOON AND EVENING HOURS FRIDAY. A FEW OF THE STRONGER STORMS WILL PRODUCE GUSTY WINDS OF UP TO 40 TO 50 MPH AND SMALL HAIL...BUT THE MAIN RISKS WILL BE FREQUENT LIGHTNING STRIKES AND VERY HEAVY RAINFALL. ISOLATED RAIN AMOUNTS OF 2 TO 4 INCHES WILL BE POSSIBLE UNDER THE STRONGEST STORMS. AREAL COVERAGE OF THUNDERSTORMS WILL DECREASE SATURDAY AND SUNDAY. MARINE HAZARDS... SCATTERED TO NUMEROUS THUNDERSTORMS MAY PRODUCE LOCALLY STRONG WIND GUSTS OVER 34 KNOTS AND VERY ROUGH SEAS FRIDAY. HEAT... HIGH PRESSURE WILL BRING HOTTER WEATHER INTO THE AREA OVER THE WEEKEND INTO EARLY NEXT WEEK. ALONG WITH SLIGHTLY HIGHER HUMIDITY...THIS WILL ALLOW HEAT INDICES TO NEAR 105 DEGREES DURING THE HEAT OF THE AFTERNOON SUNDAY THROUGH WEDNESDAY. RIVER FLOODING... MINOR FLOODING OF THE MISSISSIPPI RIVER AT RED RIVER LANDING AND THE ATCHAFALAYA RIVER AT MORGAN CITY WILL CONTINUE THROUGH THE MIDDLE OF NEXT WEEK...AND BEYOND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. MNK
In the hours before
Special weather statement, Jun 3, 4:50 PM CDT, 5 hours 53 minutes before
LAZ037-038-040-050-032245- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 450 PM CDT THU JUN 3 2010 ...CLUSTER OF STRONG THUNDERSTORMS MOVING NORTH AFFECTING LIVINGSTON PARISH...TANGIPAHOA PARISH...ST. HELENA PARISH...ST. TAMMANY PARISH... AT 448 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS 9 MILES SOUTHEAST OF HAMMOND...OR ABOUT 4 MILES SOUTH OF ROBERT...MOVING NORTH AT 15 MPH. THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...PONCHATOULA...ROBERT...HAMMOND...TICKFAW...INDEPENDENCE... WILMER...ROSELAND...MONTPELIER AND AMITE THE PRIMARY THREAT FROM THESE STORMS IS WIND GUSTS TO 35 TO 40 MPH... WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME OVER HAMMOND AND ROBERTS...RESULTING IN PONDING OF WATER AROUND LOW LYING ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
Special weather statement, Jun 3, 6:00 PM CDT, 4 hours 43 minutes before
LAZ036-037-048>050-040000- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 600 PM CDT THU JUN 3 2010 ...CLUSTER OF STRONG THUNDERSTORMS MOVING NORTH AFFECTING EAST FELICIANA PARISH...LIVINGSTON PARISH...EAST BATON ROUGE PARISH...ST. HELENA PARISH...ASCENSION PARISH... AT 554 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS 13 MILES SOUTHEAST OF DENHAM SPRINGS...OR ABOUT 8 MILES SOUTH OF LIVINGSTON...MOVING NORTH AT 15 MPH. THIS CLUSTER OF STORM WILL REDUCE VISIBILITY VALUES FOR MOTORISTS ON INTERSTATE 12 AND HIGHWAY 190 BETWEEN DENHAM SPRINGS AND LIVINGSTON. THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...WALKER...LIVINGSTON...DENHAM SPRINGS...WATSON...GREENWELL SPRING...MONTPELIER...SLAUGHTER AND PRIDE. THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
Local storm report, Jun 3, 7:34 PM CDT, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
734 PM CDT THU JUN 03 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM FLASH FLOOD MANDEVILLE 30.37N 90.08W
06/03/2010 ST. TAMMANY LA PUBLIC
RESIDENTS OF FOREST BROOK AND MONTERREY SUBDIVISIONS
REPORTING WATER IN STREETS AND APPROACHING HOMES.
&&
98/SOThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 2:30 PM CDT | Severe Thunderstorm Warning | LIX | Hancock, Pearl River | 60 min |
| Jun 4, 3:14 PM CDT | Severe Thunderstorm Warning | LIX | Hancock, Harrison, Pearl River, Walthall | 58 min |
Nearby
Tornado Warnings in Mississippi, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.